Degrees of irreducible characters of the symmetric group and exponential growth

Antonino Giambruno, Sergey Mishchenko

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)

Abstract

We consider sequences of degrees of ordinary irreducible Sncharacters. We assume that the corresponding Young diagrams have rows and columns bounded by some linear function of n with leading coefficient less than one. We show that any such sequence has at least exponential growth and we compute an explicit bound.
Original languageEnglish
Pages (from-to)943-953
Number of pages11
JournalProceedings of the American Mathematical Society
Volume144
Publication statusPublished - 2016

All Science Journal Classification (ASJC) codes

  • General Mathematics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Degrees of irreducible characters of the symmetric group and exponential growth'. Together they form a unique fingerprint.

Cite this